Skip to Content

Side effects of warfarin?

Responses (1)

masso 30 Sep 2017

Warfarin side effects
Get emergency medical help if you have signs of an allergic reaction to warfarin: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Warfarin may cause you to bleed more easily, which can be severe or life-threatening. Seek emergency medical attention if you have any unusual bleeding, or bleeding that will not stop. You may also have bleeding on the inside of your body, such as in your stomach or intestines. Call your doctor at once if you have blood in your urine, black or bloody stools, or if you cough up blood or vomit that looks like coffee grounds.

Also call your doctor at once if you have:

pain, swelling, hot or cold feeling, skin changes, or discoloration anywhere on your body;
sudden and severe leg or foot pain, foot ulcer, purple toes or fingers;
sudden headache, dizziness, or weakness;
easy bruising or bleeding (nosebleeds, bleeding gums), purple or red pinpoint spots under your skin;
bleeding from wounds or needle injections that will not stop;
pale skin, feeling light-headed or short of breath, rapid heart rate, trouble concentrating;
dark urine, jaundice (yellowing of the skin or eyes);
little or no urinating;
numbness or muscle weakness; or
pain in your stomach, back, or sides.
Common warfarin side effects may include:

nausea, vomiting, mild stomach pain;
bloating, gas; or
altered sense of taste.

Click on the link:

https://www.drugs.com/sfx/warfarin-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions